|My childs illness
Jan 9, 2001
I have a three year old and he has had diarrhea for the past 30 days. I had spoke to his dr. about it a few times and we switched drs. in the middle of treatment. This new dr. does not seem too worried. I am! The child is losing weight and still eats. The stools are stringy and runny. They are light in color. He is beginning to show lack of activities please help me. Thank you, Scared mom in Illinois
Response from Dr. Feinberg
Be persistent with your doctor. Moms know their children better than anyone else. If you need to, switch doctors again.
m.avium positive, no symptoms
- Is Pain In Penis A Symptom Of AIDS?
- Seroconverting After Sex With A Prostitute
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.